Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Review: Review

Reviewed Work: Population Games and Evolutionary Dynamics.MIT Press, Cambridge, MA, 2011, xxv + 589 pp., ISBN 978-0-262-19587-4, $65. by William H. Sandholm
Review by: Bonnie Shulman
The American Mathematical Monthly
Vol. 119, No. 4 (April 2012), pp. 352-356
DOI: 10.4169/amer.math.monthly.119.04.352
Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.119.04.352
Page Count: 5
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
References
Review
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails